# SDR 2005UALA01182

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 39,465 hours, 14,271 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HAS SKIN DAMAGE.  MAJOR REPAIR OF DOOR SKIN PER SRM 52-10-00 FIGURE 203 WITH INCLUSION OF CORNER PRINCIPLE FROM FIGURE 205.
